A BAYESIAN-APPROACH TO NONLINEAR INVERSION

被引:203
作者
JACKSON, DD [1 ]
MATSUURA, M [1 ]
机构
[1] UNIV TOKYO,FAC SCI,INST GEOPHYS,TOKYO 113,JAPAN
来源
JOURNAL OF GEOPHYSICAL RESEARCH-SOLID EARTH AND PLANETS | 1985年 / 90卷 / NB1期
关键词
D O I
10.1029/JB090iB01p00581
中图分类号
P [天文学、地球科学];
学科分类号
07 ;
摘要
引用
收藏
页码:581 / 591
页数:11
相关论文
共 15 条
[1]   UNIQUENESS IN INVERSION OF INACCURATE GROSS EARTH DATA [J].
BACKUS, G ;
GILBERT, F .
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES, 1970, 266 (1173) :123-&
[2]   RESOLVING POWER OF GROSS EARTH DATA [J].
BACKUS, G ;
GILBERT, F .
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY, 1968, 16 (02) :169-&
[3]  
BACKUS G, 1970, P NATL ACAD SCI USA, V65, P1, DOI 10.1073/pnas.65.1.1
[4]  
BOX GEP, 1973, BAYESIAN INFERENCE
[5]  
DAHLQUIST G., 1974, NUMERICAL METHODS
[6]  
HOEL PG, 1971, INTRO MATH STATISTIC
[7]   USE OF A-PRIORI DATA TO RESOLVE NON-UNIQUENESS IN LINEAR INVERSION [J].
JACKSON, DD .
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY, 1979, 57 (01) :137-157
[8]   INTERPRETATION OF INACCURATE, INSUFFICIENT AND INCONSISTENT DATA [J].
JACKSON, DD .
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY, 1972, 28 (02) :97-&
[9]   AN ALGORITHM FOR LEAST-SQUARES ESTIMATION OF NONLINEAR PARAMETERS [J].
MARQUARDT, DW .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1963, 11 (02) :431-441
[10]   GENERALIZED LEAST-SQUARES SOLUTIONS TO QUASILINEAR INVERSE PROBLEMS WITH APRIORI INFORMATION [J].
MATSUURA, M ;
HIRATA, N .
JOURNAL OF PHYSICS OF THE EARTH, 1982, 30 (06) :451-468